# SDR SIMA20120721005

- Difficulty date: July 21, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- Aircraft time: 24,213 hours, 20,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE CARGO DOOR SILL CORRODED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND INSTALLED NEW SILL IAW SRM 51-40-02.   AIRCRAFT RETURNED TO SERVICE.
